Stability of Discrete Recurrent Neural Networks with Interval Delays: Global Results
Magdi S. Mahmoud and
Fouad M. AL Sunni
Additional contact information
Magdi S. Mahmoud: King Fahd University of Petroleum and Minerals, Saudi Arabia
Fouad M. AL Sunni: King Fahd University of Petroleum and Minerals, Saudi Arabia
International Journal of System Dynamics Applications (IJSDA), 2012, vol. 1, issue 2, 1-14
Abstract:
A global exponential stability method for a class of discrete time recurrent neural networks with interval time-varying delays and norm-bounded time-varying parameter uncertainties is developed in this paper. The method is derived based on a new Lyapunov-Krasovskii functional to exhibit the delay-range-dependent dynamics and to compensate for the enlarged time-span. In addition, it eliminates the need for over bounding and utilizes smaller number of LMI decision variables. Effective solutions to the global stability problem are provided in terms of feasibility-testing of parameterized linear matrix inequalities (LMIs). Numerical examples are presented to demonstrate the potential of the developed technique.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://services.igi-global.com/resolvedoi/resolve. ... 018/ijsda.2012040101 (application/pdf)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:igg:jsda00:v:1:y:2012:i:2:p:1-14
Access Statistics for this article
International Journal of System Dynamics Applications (IJSDA) is currently edited by Ahmad Taher Azar
More articles in International Journal of System Dynamics Applications (IJSDA) from IGI Global
Bibliographic data for series maintained by Journal Editor ().